Texas, 2011

Drought in Texas, July 1 to 11, 2011

July 1 to 11, 2011 · NWS BRO · 10 events in 10 counties and zones

Beneficial rains fell across much of Deep South Texas, particularly in the Lower Rio Grande Valley, on June 22nd and June 23rd and again on June 30th and a bit on July 1st and 2nd. The rains of June 22nd and 23rd, which dropped between 3 and 6 inches from eastern Hidalgo through western Cameron and southern Willacy County, knocked drought down one level, but still Extreme (D3).

Where it happened

Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BRO wrote it up.

Beneficial rains fell across much of Deep South Texas, particularly in the Lower Rio Grande Valley, on June 22nd and June 23rd and again on June 30th and a bit on July 1st and 2nd. The rains of June 22nd and 23rd, which dropped between 3 and 6 inches from eastern Hidalgo through western Cameron and southern Willacy County, knocked drought down one level, but still Extreme (D3). Elsewhere, Extreme (D3) to Exceptional (D4) Drought continued until the rains from June 30th and July 1st were incorporated.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before the first event at Jun 30, 11:43 PM CST, 17 minutes earlier.

Area forecast discussion, Jun 30, 11:43 PM CST, 17 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1243 AM CDT FRI JUL 1 2011

.UPDATE...SEE AVIATION SECTION FOR 06Z TAF DISCUSSION

&&

.AVIATION...JUST A FEW SHOWERS OVER STARR AND ZAPATA COUNTY AS OF
06Z. ISOLATED SHOWERS ARE POSSIBLE OVERNIGHT BUT SHOULD BE BRIEF
AND VERY LIGHT. PLENTY OF GROUND MOISTURE TO PRODUCE MVFR CIGS
OVERNIGHT AND TOWARDS SUNRISE COULD LOWER TO IFR BUT CONFIDENCE IS
LOW. EXTENSIVE CU FIELD STARTING OFF AT MVFR LEVELS THAN MIXING TO
VFR HEIGHTS THROUGH THE DAY WITH CONVECTION TO REDEVELOP AFTER 16Z
WITH PLENTY OF MOISTURE AND AN UNSTABLE AIRMASS IN PLACE. SHOWERS
TO LINGER TO OR SHORTLY AFTER SUNSET WITH MAJORITY PUSHING EAST
ALONG THE LOW LEVEL EAST TO SOUTHEAST FLOW.

&&

.PREV DISCUSSION... /ISSUED 944 PM CDT THU JUN 30 2011/

DISCUSSION...SEE THE MARINE SECTION BELOW FOR THE UPDATED
DISCUSSION ON THE COASTAL WATERS FORECAST.

MARINE...THE 9 PM OBSERVATION FROM BUOY020 INDICATED WINDS WERE
EAST AROUND 16 KTS AND SEAS WERE AROUND 7 FT WITH A PERIOD OF 9
SECONDS. MADE SOME SLIGHT ADJUSTMENTS TO SEAS BASED ON THE CURRENT
SUBSIDING TREND. WILL LEAVE THE MARINE HAZARD...THE SMALL CRAFT
ADVISORY UP UNTIL 7 AM TOMORROW MORNING AS SEAS MAY STAY AROUND 7
FEET OVERNIGHT. WHATS LEFT OF ARLENE CONTINUES TO DISSIPATE OVER
INLAND AREAS OF MEXICO TONIGHT. THINK THE TREND OF SUBSIDING SEAS
WILL CONTINUE GRADUALLY ON FRIDAY WITH CONDITIONS POSSIBLY
RETURNING TO SCEC LEVELS OR LOWER MAINLY DUE TO THE ELEVATED
SEAS. A GENERAL TREND OF LIGHT TO MODERATE EAST TO SOUTHEAST WINDS
AND SLIGHT SEAS CAN BE EXPECTED INTO THE BEGINNING OF THE WEEKEND.
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO REMAIN POSSIBLE WITH
POTENTIAL TO PRODUCE LOCALLY GUSTY WINDS...HIGHER SEAS...HEAVY
DOWNPOURS AND REDUCED VISIBILITY IN OR NEAR THE STRONGEST SHOWERS
OR TSTMS.

PREV DISCUSSION... /ISSUED 231 PM CDT THU JUN 30 2011/

SHORT TERM.../TONIGHT THROUGH FRIDAY NIGHT/...THE 12Z BRO SOUNDING
SHOWS PLENTY OF TROPICAL MOISTURE IN PLACE OVER THE AREA AS THE CONV
BANDS FROM THE NORTHERN EDGE OF ARLENE CONTINUE TO MOVE OVER THE
REGION. SURFACE CONVERGENCE AND UPPER LEVEL PVA ON THE NORTH SIDE OF
ARLENE WILL MAINTAIN GOOD SUPPORT FOR A CONTINUATION OF THE SCT TO
WIDESPREAD RW IN THE VERY SHORT TERM. AT THIS TIME THE PAST RADAR
TRENDS SHOW THAT THIS ACTIVITY IS CONTINUING TO MOVE TO THE NW AT A
PRETTY GOOD SPEED WHICH IS KEEPING THE HEAVIER CONV AREAS FROM
LINGERING OVER ANY ONE SPOT TOO LONG. ALSO SINCE THE CONV HAS NOT
HAD MUCH EMBEDDED TRW THE OVERALL RAINFALL RATES HAVE BEEN FAIRLY
STEADY AND NOT TOO OVERWHELMING. THE CURRENT FFG FOR THE REGION
REMAINS PRETTY HIGH AND BELIEVE THAT THE AREA CAN HANDLE THE CURRENT
HEALTHY RAINFALL RATES THIS AFTERNOON AND TONIGHT. SO WILL NOT POST
ANY FLOOD/FLASH FLOOD WATCHES AT THIS TIME BUT WILL MAINTAIN THE
MENTION OF LOCALLY HEAVY RAINFALL IN THE EARLY FORECAST PERIODS. THE
NEXT QUESTION CONCERNS HOW QUICKLY THE DEEPER TROPICAL MOISTURE WILL
CLEAR OUT OF THE REGION AS THE REMNANTS OF ARLENE PUSH FURTHER WEST.
THE NAM DIMINISHES THE DEEPER MOISTURE VALUES STARTING TONIGHT INTO
FRIDAY WITH MUCH DRIER AIR FINALLY WORKING ITS WAY INTO THE REGION
ON SAT. BOTH THE GFS AND THE ECMWF TEND TO HOLD ONTO THE DEEP LAYER
MOISTURE ON INTO EARLY SUN FINALLY MOVING OUT OF THE REGION LATER ON
SUN. AM LEANING TOWARDS THE SLOWER DRYING TREND AND WILL GRADUALLY
TREND DOWN THE DAILY POPS IN THE SHORT RANGE PERIOD AS EXPECT
DAYTIME HEATING EFFECTS TO MAINTAIN SOME DAILY SCT CONV OVER THE
NEXT SEVERAL DAYS. SO FOR POPS AM GOING WITH THE MAV GUIDANCE WHICH
HOLDS ON THE CONV CHCS A BIT LONGER VERSUS THE NAM. FOR TEMPS WILL
ALSO LEAN TOWARDS THE COOLER GFS MAV NUMBERS AS THE LINGERING CLD
COVER AND POPS WILL HOLD DOWN AFTERNOON TEMPS A BIT LONGER.

LONG TERM /SATURDAY THROUGH THURSDAY/...THE IMPACT OF ARLENE WILL
NOT BE TOTALLY GONE BY SATURDAY...AND HAVE THEREFORE MAINTAINED POPS
THROUGH THE WEEKEND...MAINLY ALONG THE SOUTHERN EDGE OF THE CWFA...
BUT ON A DECREASING TREND. THE END...SO TO SPEAK...NOW APPEARS TO
OCCUR ON SUNDAY...WITH RELATIVELY SEASONAL WEATHER EXPECTED ON
MONDAY. THE ISSUE SEEMS TO BE THE CONTINUED PRESENCE OF A LOW
PRESSURE AREA AND UNSETTLED CONDITIONS IN THE SOUTHWEST GULF OF
MEXICO...AND CONVERGENCE ALONG THE NORTHEAST COAST OF MEXICO DUE TO
MODERATE EAST WINDS THROUGH THE WEEKEND. THESE TWO FEATURES WILL
EVENTUALLY GO AWAY...WITH LIGHT WINDS ON MONDAY AND A LESS DEFINED
PRESSURE GRADIENT TO THE SOUTH. RAINFALL AMOUNTS IN THIS EARLY PART
OF THE LONG TERM SHOULD NOT BE LARGE OVER DEEP SOUTH TEXAS...BUT
WILL BE LIMITED TO LINGERING ISOLATED TO SCATTERED SHOWERS. THE
REMAINDER OF THE LONG TERM WILL BE DRIER...WITH LIGHT TO MODERATE
ONSHORE WINDS...NEAR NORMAL TEMPS AND PARTLY TO MOSTLY CLOUDY SKIES.

MARINE...TONIGHT THROUGH FRIDAY NIGHT...THE SWELLS AT BUOY020
APPEAR TO BE HOLDING STEADY IN THE 8 TO 9 FOOT RANGE OVER THE LAST
COUPLE OF HOURS. THE PGF FROM ARLENE WILL WEAKEN SLOWLY AS THE STORM
DISSIPATES OVER CENTRAL MEX. THIS WILL ALLOW THE SEAS TO START
LOWERING GRADUALLY ON INTO FRI. HOWEVER THIS WILL BE SLOW TO OCCUR
AS THE ELEVATED WAVE TRAIN FROM ARLENE PERSISTS ON THROUGH TONIGHT.
SO WILL MAINTAIN THE SCA AS IS THROUGHOUT THE SHORT TERM PERIOD.
THE RIP CURRENT RISK WILL REMAIN HIGH THIS AFTERNOON THROUGH FRIDAY
AS THE ELEVATED GULF SWELLS CONTINUE TO PUSH ONTO THE LOWER TX BEACH
AREAS. IN ADDITION...HIGH SURF AND MINOR COASTAL FLOODING WILL
CONTINUE TO BE A PROBLEM ACROSS THE LOWER TX COAST AS CURRENT WEB
CAM IMAGES FROM SPI SHOWS PLENTY OF SEA WATER PUSHING UP CLOSE TO
THE BASE OF THE DUNES. THE CONDITIONS WILL START TO IMPROVE SLOWLY
TOMORROW AFTER HIGH TIDE. SO WILL CONTINUE THE COASTAL FLOOD
ADVISORY AND THE HIGH SURF ADVISORY THROUGH FRIDAY MORNING.
SATURDAY THROUGH TUESDAY...MID LEVEL RIDGING OVER THE CENTRAL TO
SOUTH CENTRAL UNITED STATES...ALONG WITH A WEAK PRESSURE GRADIENT
AT THE SURFACE...WILL RESULT IN MODERATE SEAS AND LIGHT EAST WINDS
ON SATURDAY. ISOLATED SHOWERS WILL STILL BE A GOOD CALL AS AN AREA
OF LOW PRESSURE PERSISTING IN THE SOUTHWEST GULF OF MEXICO KEEPS
THE OVERALL WEATHER SITUATION A BIT UNSETTLED. VERY LITTLE CHANGE
IS EXPECTED THROUGH THE WEEKEND AND MONDAY...BUT WINDS WILL
DIMINISH FURTHER AND SEAS WILL DECREASE TO TO LOW. SHOWER
POTENTIAL WILL DECREASE AFTER SUNDAY AS WELL...WITH COASTAL
CONVERGENCE EFFECTS EXTENDING NORTH ALONG THE MEXICAN COAST LESSEN
WITH THE LOWER ONSHORE EAST WIND.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  77  90  77  90 /  30  40  30  50
BROWNSVILLE          76  91  75  92 /  30  50  30  50
HARLINGEN            75  92  75  93 /  30  40  30  50
MCALLEN              75  93  75  94 /  30  50  30  50
RIO GRANDE CITY      75  97  75  98 /  30  50  30  40
SOUTH PADRE ISLAND   78  85  78  85 /  30  50  30  40

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...HIGH SURF ADVISORY UNTIL 7 AM CDT THIS MORNING FOR TXZ251-256-
     257.

     COASTAL FLOOD ADVISORY UNTIL 7 AM CDT THIS MORNING FOR TXZ251-
     256-257.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT THIS MORNING FOR GMZ150-155-
     170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

59/51
Hazardous weather outlook, Jun 30, 9:06 PM CST, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1006 PM CDT THU JUN 30 2011

TXZ251-256-257-011100-
KENEDY-COASTAL WILLACY-COASTAL CAMERON-
1006 PM CDT THU JUN 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO
REMAIN POSSIBLE OVERNIGHT. THE STRONGER SHOWERS WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL AND GUSTY WINDS AT TIMES.

THERE IS A HIGH RISK FOR RIP CURRENTS ALONG AREA BEACHES. A
COASTAL FLOOD ADVISORY AND A HIGH SURF ADVISORY ARE IN EFFECT FOR
THE LOWER TEXAS COAST OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS FRIDAY AND SATURDAY
WILL CONTINUE TO PROVIDE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL
AND GUSTY WINDS.

A HIGH RISK OF RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES FRIDAY.
AN ELEVATED RISK OF RIP CURRENTS WILL PERSIST SATURDAY THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-011100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1006 PM CDT THU JUN 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TONIGHT.

SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE NEARSHORE AND
OFFSHORE GULF OF MEXICO WATERS TONIGHT. SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...GUSTY
WINDS AND ELEVATED SEAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE ACROSS THE GULF
WATERS ON FRIDAY DUE TO ELEVATED SEAS. SCATTERED SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY WHICH COULD
PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND ELEVATED SEAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ248>250-252>255-011100-
ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-
1006 PM CDT THU JUN 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE
OVERNIGHT. SOME OF THE STRONGER SHOWERS WILL PRODUCE HEAVY
RAINFALL AND GUSTY WINDS AT TIMES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS FRIDAY AND SATURDAY
WILL CONTINUE TO PROVIDE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL
AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 30, 6:06 PM CST, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
706 PM CDT THU JUN 30 2011

TXZ252-253-010030-
HIDALGO-STARR
706 PM CDT THU JUN 30 2011

...A STRONG THUNDERSTORM WITH A HISTORY OF A TORNADO MOVED OVER
SOUTHERN PHARR AND HIDALGO AND CAUSED SOME DAMAGE.  THIS
THUNDERSTORM HAS MOVED WEST-SOUTHWEST OVER NORTHERN MEXICO AND
SOUTHWEST HIDALGO AND SOUTHEAST STARR COUNTY AND HAS DECREASED IN
INTENSITY AND DOES NOT APPEAR TO BE SEVERE AT THIS TIME.

...MOVING WEST-SOUTHWEST AT 25 MPH...WILL AFFECT SULLIVAN CITY AND
GARCIASVILLE...UNTIL 730 PM CDT.

65

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

10 drought. Local standard time, as filed.

Drought, Zapata

When
July 1, 12:00 AM CST to July 4, 11:59 PM CST
Where
Zapata forecast zone
Reported by
Other Federal Agency
Coordinates
27.001, -99.169 (the zone’s center; the record gives no point)

The continued lack of rainfall across Zapata County resulted in the exceptional D4 drought conditions persisting across all of Zapata County the beginning of July.

Drought, Starr

When
July 1, 12:00 AM CST to July 4, 11:59 PM CST
Where
Starr forecast zone
Reported by
Other Federal Agency
Coordinates
26.562, -98.738 (the zone’s center; the record gives no point)

Exceptional D4 drought conditions continued across all of Starr County at the beginning of July. Rainfall between June 22nd and June 30th helped alleviate some of the worst conditions; damage information for the prime growing season in 2011 (April - June) is provided in the report for June.

Drought, Jim Hogg

When
July 1, 12:00 AM CST to July 4, 11:59 PM CST
Where
Jim Hogg forecast zone
Reported by
Other Federal Agency
Coordinates
27.043, -98.697 (the zone’s center; the record gives no point)

Exceptional D4 drought conditions continued across the western and south central half of Jim Hogg County and extreme D3 drought conditions continued across the eastern and north central half of Jim Hogg County the beginning of July as dry conditions persisted across the County Warning Area.

Drought, Hidalgo

When
July 1, 12:00 AM CST to July 4, 11:59 PM CST
Where
Hidalgo forecast zone
Reported by
Other Federal Agency
Coordinates
26.397, -98.181 (the zone’s center; the record gives no point)

Rainfall across Hidalgo County the last week of June began easing drought conditions across the eastern one half of the County to start July. Exceptional D4 drought conditions continued across the western one half of Hidalgo County and Extreme D3 drought conditions prevailed across the eastern one half of Hidalgo County the beginning of July. Note: Crop damage information for the 2011 spring/early summer drough is provided in the June report.

Drought, Kenedy

When
July 1, 12:00 AM CST to July 11, 11:59 PM CST
Where
Kenedy forecast zone
Reported by
Other Federal Agency
Coordinates
26.928, -97.636 (the zone’s center; the record gives no point)

Rainfall across Kenedy County on the 22nd and a little on the 23rd of June began slowly improving drought conditions across the County. The rainfall was sufficient to ease the drought across the southern one fourth of the County from the exceptional D4 drought conditions to extreme D3 drought conditions. Extreme D3 drought conditions prevailed across all of Kenedy County through July 11th, with the southern tip of the county improving to Severe (D2) conditions after the 4th.

Drought, Willacy

When
July 1, 12:00 AM CST to July 4, 11:59 PM CST
Where
Willacy forecast zone
Reported by
Other Federal Agency
Coordinates
26.477, -97.592 (the zone’s center; the record gives no point)

Despite locally heavy rainfall on June 22nd, and a little on June 23rd, Exceptional (D4) drought conditions continued across the southern and eastern one tenth of Willacy County with extreme D3 drought conditions prevailed across the remainder north, central and western nine tenths of Willacy County the beginning of July. Note: Crop damage information is provided in the June report, during the peak of the hottest and driest conditions.

Drought, Cameron

When
July 1, 12:00 AM CST to July 4, 11:59 PM CST
Where
Cameron forecast zone
Reported by
Other Federal Agency
Coordinates
26.152, -97.453 (the zone’s center; the record gives no point)

Despite welcome rains on June 22nd and June 23rd, the long term drought continued to begin July in Cameron County. Exceptional (D4) Drought conditions across most of the county the beginning of July, except for the northwest tip. Note: Crop damage information is provided in the June report, based on the peak of the hottest and driest conditions impacting spring growth.

Drought, Coastal Willacy

When
July 1, 12:00 AM CST to July 4, 11:59 PM CST
Where
Coastal Willacy forecast zone
Reported by
Other Federal Agency

Exceptional (D4) drought conditions continued across Coastal Willacy County to start July, despite the arrival of some much needed rainfall on June 22nd.

Drought, Coastal Cameron

When
July 1, 12:00 AM CST to July 4, 11:59 PM CST
Where
Coastal Cameron forecast zone
Reported by
Other Federal Agency

Despite some much welcome rainfall on June 22nd and a little more on June 23rd, Exceptional (D4) Drought conditions continued across Coastal Cameron County to start July.

Drought, Brooks

When
July 1, 12:00 AM CST to July 11, 11:59 PM CST
Where
Brooks forecast zone
Reported by
Other Federal Agency
Coordinates
27.032, -98.219 (the zone’s center; the record gives no point)

Despite locally heavy rainfall on June 22nd, Extreme (D3) Drought conditions continued through the first eleven days of July across the countyDry conditions persisted across Brooks County the beginning of July. Extreme D3 drought conditions prevailed across all of Brooks County, except the extreme southwestern tip where exceptional D4 drought conditions prevailed through July 4th.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2011Every state in 2011This day in weather historyWarnings in Texas, July 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 309712, 309713, 309714, 309715, 309716, 309717, 309718, 309719, 309720, 309721.